Free Access
Volume 12, April 2008
Page(s) 327 - 344
Published online 08 May 2008
  1. L.D. Brown, T. Cai, M.G. Low and C. Zang, Asymptotic equivalence theory for nonparametric regression with random design. Ann. Stat. 24 (2002) 2399–2430.
  2. C. Butucea, Deconvolution of supersmooth densities with smooth noise. Canad. J. Statist. 32 (2004) 181–192. [CrossRef] [MathSciNet]
  3. C. Butucea and A.B. Tsybakov, Sharp optimality for density deconvolution with dominating bias. (2004), arXiv:math.ST/0409471.
  4. L. Cavalier, G.K. Golubev, O.V. Lepski and A.B. Tsybakov, Block thresholding and sharp adaptive estimation in severely ill-posed problems. Theory Probab. Appl. 48 (2003) 534–556.
  5. G.K. Golubev and R.Z. Khasminskii, Statistical approach to Cauchy problem for Laplace equation. State of the Art in Probability and Statistics, Festschrift for W.R. van, Zwet M. de Gunst, C. Klaassen and van der Vaart Eds., IMS Lecture Notes Monograph Series 36 (2001) 419–433.
  6. R.J. Carrol and P. Hall, Optimal rates of convergence for deconvolving a density J. Amer. Statist. Assoc. 83 (1988) 1184–1186.
  7. D.L. Donoho, Nonlinear solution of linear inverse problems by wavelet-vaguelette decomposition. Appl. Comput. Harmon. Anal. 2 (1992) 101–126. [CrossRef] [MathSciNet]
  8. S. Efroimovich, Nonparametric Curve Estimation: Methods, Theory and Applications. New York, Springer (1999).
  9. S. Efromovich and M. Pinsker, Sharp optimal and adaptive estimation for heteroscedastic nonparametric regression. Statistica Cinica 6 (1996) 925–942.
  10. M.S. Ermakov, Minimax estimation in a deconvolution problem. J. Phys. A: Math. Gen. 25 (1992) 1273–1282. [CrossRef]
  11. M.S. Ermakov, Asymptotically minimax and Bayes estimation in a deconvolution problem. Inverse Problems 19 (2003) 1339–1359. [CrossRef] [MathSciNet]
  12. J. Fan, Asymptotic normality for deconvolution kernel estimators. Sankhia Ser. A 53 (1991) 97–110.
  13. J. Fan, On the optimal rates of convergence for nonparametric deconvolution problems. Ann. Statist. 19 (1991) 1257–1272. [CrossRef] [MathSciNet]
  14. A. Goldenshluger, On pointwise adaptive nonparametric deconvolution. Bernoulli 5 (1999) 907–25. [CrossRef] [MathSciNet]
  15. Yu K. Golubev, B.Y. Levit and A.B. Tsybakov, Asymptotically efficient estimation of Analitic functions in Gaussian noise. Bernoulli 2 (1996) 167–181. [CrossRef] [MathSciNet]
  16. I.A. Ibragimov and R.Z. Hasminskii, Estimation of distribution density belonging to a class of entire functions. Theory Probab. Appl. 27 (1982) 551–562. [CrossRef]
  17. P.A. Jansson, Deconvolution, with application to Spectroscopy. New York, Academic (1984).
  18. I.M. Johnstone, G. Kerkyacharian, D. Picard and M.Raimondo, Wavelet deconvolution in a periodic setting. J. Roy. Stat. Soc. Ser B. 66 (2004) 547–573. [CrossRef]
  19. I.M. Johnstone and M. Raimondo, Periodic boxcar deconvolution and Diophantine approximation. Ann. Statist. 32 (2004) 1781–1805. [CrossRef] [MathSciNet]
  20. J. Kalifa and S. Mallat, Threshholding estimators for linear inverse problems and deconvolutions. Ann. Stat. 31 (2003) 58–109. [CrossRef] [MathSciNet]
  21. S. Kassam and H. Poor, Robust techniques for signal processing. A survey. Proc. IEEE 73 (1985) 433–481. [CrossRef]
  22. M.R. Leadbetter, G. Lindgren and H. Rootzen, Extremes and Related Properties of Random sequences and Processes. Springer-Verlag NY (1986).
  23. R. Neelamani, H. Choi, R.G. Baraniuk, ForWaRD: Fourier-wavelet regularized deconvolution for ill-conditioned systems. IEEE Trans. Signal Process. 52 (2004) 418–433. [NASA ADS] [CrossRef] [MathSciNet]
  24. M. Nussbaum, Asymptotic equivalence of density estimation and Gaussian white noise. Ann. Stat. 24 (1996) 2399–2430. [CrossRef] [MathSciNet]
  25. M. Pensky and B. Vidakovic, Adaptive wavelet estimator for nonparametric density deconvolution. Ann. Statist. 27 (1999) 2033–2053. [CrossRef] [MathSciNet]
  26. M.S. Pinsker, Optimal filtration of square-integral signal in Gaussian noise. Problems Inform. Transm. 16 (1980) 52–68.
  27. M. Schipper, Optimal rates and constants in L2-minimax estimation of probability density functions. Math. Methods Stat. 5 (1996) 253–274.
  28. A.J. Smola, B. Scholkopf and K. Miller, The connection between regularization operators and support vector kernels. Newral Networks 11 (1998) 637–649. [CrossRef]
  29. A. Tikhonov and V. Arsenin, Solution of Ill-Posed Problems. New-York, Wiley (1977).
  30. A.B. Tsybakov, On the best rate of adaptive estimation in some inverse problems. C.R. Acad. Sci. Paris, Serie 1 330 (2000) 835–840.
  31. N. Wiener, Extrapolation, Interpolation and Smoothing of Stationary Time Series. New York, Wiley (1950).
  32. * This paper was partially supported by RFFI Grants 02-01-00262, 4422.2006.1.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.